# SDR RAIA00103014

- Difficulty date: March 22, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- Aircraft time: 12,719 hours, 12,099 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: AIR135864
- Part serial: NC881796
- Condition: Failed
- Location: Nlg
- Part time: 0 hours, 0 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

5382-RIC- DURING FLIGHT NOSE LANDING GEAR INTRANSIT LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR MICRO SWITCH IAW J41 MAINTENANCE MANUAL.
